Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 3, Number 26

All articles in this issue are freely accessible.

Hilbert’s double series theorem and principal latent roots of the resulting matrix
R. A. Fairthorne and J. C. P. Miller.
Math. Comp. 3 (1949), 399-400
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0029541
Piecewise polynomial approximation for large-scale digital calculators
Joseph O. Harrison.
Math. Comp. 3 (1949), 400-407
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0032202
The accuracy of linear interpolation in tables of the mathematics of finance
Hugh E. Stelson.
Math. Comp. 3 (1949), 408-412
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0029277
Recent Mathematical Tables
Math. Comp. 3 (1949), 412-422
Abstract, references and article information
Full-text PDF Free Access    
Mathematical Tables—Errata
Math. Comp. 3 (1949), 423-425
Abstract, references and article information
Full-text PDF Free Access    
Unpublished Mathematical Tables
Math. Comp. 3 (1949), 425-426
Abstract, references and article information
Full-text PDF Free Access    
Automatic Computing Machinery
Math. Comp. 3 (1949), 426-446
Abstract, references and article information
Full-text PDF Free Access    
Other Aids to Computation
Math. Comp. 3 (1949), 446-448
Abstract, references and article information
Full-text PDF Free Access    
Notes
Math. Comp. 3 (1949), 449-451
Abstract, references and article information
Full-text PDF Free Access    
Queries
Math. Comp. 3 (1949), 451-452
Abstract, references and article information
Full-text PDF Free Access    
Corrigenda
Math. Comp. 3 (1949), 452
Abstract, references and article information
Full-text PDF Free Access    
Queries—Replies
Math. Comp. 3 (1949), 452
Abstract, references and article information
Full-text PDF Free Access